# SDR FDEA201111054758

- Difficulty date: November 5, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 25,277 hours, 13,128 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT ACCESS DOOR LT HINGE ARM FOUND CRACKED.  REPAIR CARRIED OUT IAW SRM 52-41-14 FIG 201, REV 21. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 113.
